# SDR QXEA0201876

- Difficulty date: November 5, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 843 hours, 653 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Cage
- Part number: 9847101505
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - THIS SDR IS BEING REPORTED PER REQUEST OF FSDO-09 ASI. FORWARD CARGO BAY CENTER CHIMNEY ASSEMBLY IS DAMAGED. MAINTENANCE REMOVED AND REPLACED CENTER CHIMNEY IN THE FORWARD CARGO BAY. OPERATIONAL CHECK AND SECURITY IS GOOD. AIRCRAFT RETURNED TO SERVICE.
